Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 28 found articles
 
 
  Subordination properties for a certain class of analytic functions defined by the Salagean operator
 
 
Title: Subordination properties for a certain class of analytic functions defined by the Salagean operator
Author: Aouf, M.K.
Appeared in: Applied mathematics letters
Paging: Volume 22 (2009) nr. 10 pages 5 p.
Year: 2009
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands